Abstract View

Author(s): Sharda Charan Gupta, Maohu Shrivastav

Email(s): Email ID Not Available

Address: SOS in Mathematics, Pt. R.S. Unv. Raipur 492010

Published In:   Volume - 10,      Issue - 1,     Year - 1997

DOI: Not Available

ABSTRACT:
In this note, we give a result on best approximation as an .ppllcation of the fixed point theorem given by Jungck (1988). Our result extend the result of Sahab et al (1988) and Singh (1979).

Cite this article:
Gupta and Shrivastav (1997). A fixed point Result for Best Approximation. Journal of Ravishankar University (Part-B: Science), 10(1), pp. 59-63.


References not available.

Related Images:



Recent Images



Potential of Bioactive Compounds for Atopic Dermatitis
Time-Frequency Image-based Speech Emotion Recognition using Artificial Neural Network
Zn Fortification Influential Impact on the Productivity of Calocybe indica Mycelium
Enhanced ACO in clustering algorithm for QoS in WSN enabled IoT
A Modified Regression Type Estimator Using Two Auxiliary Variables
Sziklai Pair based Small Signal Amplifier with BJT-MOSFET Hybrid Unit at 180nm Technology
Rice Straw-Derived Carbon Integrated with PANI: As an Electrode Material for High-performance Supercapacitor
Extraction, Characterisation, Biological Properties and Applications of Essential Oils: A Review
Biopolymeric Materials in the Management of Diabetic Wound Healing: A Comprehensive Review
Entomopathogenic Fungi: Nature

Tags


Recomonded Articles:

Author(s): Hemant Kumar Nashine

DOI:         Access: Open Access Read More

Author(s): Sharda Charan Gupta; Maohu Shrivastav

DOI:         Access: Open Access Read More

Author(s): Gupteshwar Gupta; Madhu Shrivastva; Amitabh Banerjee

DOI:         Access: Open Access Read More